| Model Number |
PT-002516 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the patient's blood glucose level rose to 290 mg/dl while wearing the pod between 1 and 4 hours.When the pod was removed from the infusion site (arm), the pod's cannula was found bent.
Additional Manufacturer Narrative
According to the complainant the device will not be available for investigation because it was discarded.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed and the product lot met all acceptance criteria.Locked down smartphone: data not available
omnipod software app version: data not available
operating system: data not available
hardware: data not available
cgm sensor type: data not available
please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.